Generalized Analytic Function Classes Using an Extended Two-Factor q-Differential Operator: Fekete–Szegő Problem
Abstract
In this paper, we introduce an extended two-factor q-differential multiplier operator denoted by ℳq,λ,βn,mf(z). Using this operator, we define the associated subclasses Xq,λ,βn,m(φ) and Yq,λ,βn,m(φ,δ) of analytic functions. We obtain upper bounds for the initial coefficients a2, a3 and Fekete–Szegő inequalities for the functional |a3 − μa22| for functions belonging to these subclasses. The bounds are derived by reducing the coefficient problem to standard Carathéodory estimates. The estimate for X is sharp, whereas for Y sharpness is established at the Carathéodory level and actual extremality is conditional on solvability of the defining differential equation. Additional consequences include third coefficient estimates, a logarithmic coefficient inequality, an upper bound for the second Hankel determinant, and a classical limiting theorem.
Keywords
Full Text:
PDFReferences
[1] M. Fekete and G. Szegö. “Eine Bemerkung über ungerade schlichte Funktionen”. Journal of the London Mathematical Society 8.2 (1933), pp. 85–89. DOI: https://doi.org/10.1112/jlms/s1-8.2.85.
[2] P. L. Duren. Univalent Functions. Vol. 259. Grundlehren der Mathematischen Wissenschaften. New York: Springer-Verlag, 1983.
[3] S. S. Miller and P. T. Mocanu. Differential Subordinations: Theory and Applications. Vol. 225. Monographs and Textbooks in Pure and Applied Mathematics. New York: Marcel Dekker, 2000.
[4] A. Janteng, A. L. P. Hern, and R. Omar. “Fekete–Szegö functional of classes of analytic functions involving the q-derivative operator”. Applied Mathematical Sciences 14.10 (2020), pp. 481–488. DOI: https://doi.org/10.12988/ams.2020.914222.
[5] F. H. Jackson. “On q-functions and a certain difference operator”. Transactions of the Royal Society of Edinburgh 46.2 (1909), pp. 253–281. DOI: https://doi.org/10.1017/S0080456800002751.
[6] B. A. Frasin, C. Ramachandran, and T. Soupramanien. “New Subclasses of Analytic Function Associated with q-Difference Operator”. European Journal of Pure and Applied Mathematics 10.2 (2017), pp. 348–362.
[7] T. M. Seoudy and M. K. Aouf. “Coefficient estimates of new classes of q-starlike and q-convex functions of complex order”. Journal of Mathematical Inequalities 10.1 (2016), pp. 135–145. DOI: https://doi.org/10.7153/jmi-10-11.
[8] M. Naeem, S. Hussain, T. Mahmood, S. Khan, and M. Darus. “A new subclass of analytic functions defined by using Salagean q-differential operator”. Mathematics 7.5 (2019), 458. DOI: https://doi.org/10.3390/math7050458.
[9] S. Hussain, S. Khan, M. A. Zaighum, and M. Darus. “Applications of a q-Salagean type operator on multivalent functions”. Journal of Inequalities and Applications 2018 (2018), 301. DOI: https://doi.org/10.1186/s13660-018-1888-3.
[10] S. Khan, S. Hussain, I. Khan, A. S. Al-Johani, and M. Andualem. “New Subclass of Analytic Function Related with Generalized Conic Domain Associated with q-Differential Operator”. Journal of Mathematics 2022 (2022), 1404674. DOI: https://doi.org/10.1155/2022/1404674.
[11] A. Alsoboh and M. Darus. “On Fekete-Szego Problem Associated with q-Derivative Operator”. Journal of Physics: Conference Series 1212.1 (2019), 012003. DOI: https://doi.org/10.1088/1742-6596/1212/1/012003.
[12] C. Selvaraj, S. Varadharajan, and S. Lakshmi. “Fekete–Szegö type coefficient inequalities for new subclasses of analytic functions involving the q-derivative with respect to (j, k)-symmetric points”. Acta Universitatis Apulensis 52 (2017), pp. 55–70. DOI: https://doi.org/10.17114/j.aua.2017.52.06.
[13] I. Gul, M. A. Alamri, K. I. Noor, S. Hussain, M. Darus, and S. Noor. “On a subfamily of analytic functions associated with q-Sălăgean operator”. Journal of Mathematics 2025 (2025), 2787343. DOI: https://doi.org/10.1155/jom/2787343.
[14] M. K. Aouf and H. Orhan. “On the Fekete–Szegö problem for a certain class of meromorphic functions using q-derivative operator”. Kyungpook Mathematical Journal 58.2 (2018), pp. 307–318. DOI: https://doi.org/10.5666/KMJ.2018.58.2.307.
[15] A. Janteng and S. A. Halim. “Coefficient estimate for a subclass of close-to-convex functions with respect to symmetric points”. International Journal of Mathematical Analysis 3.7 (2009), pp. 309–313.
[16] S. Bulut. “On a certain subclass of analytic functions defined by q-Sălăgean operator associated with operator on Hilbert space”. Mathematica Bohemica 150.3 (2025), pp. 359–370. DOI: https://doi.org/10.21136/MB.2024.0006-24.
[17] T. S. Yie, A. Janteng, and M. Abbas. “Some coefficient problems for subclasses of holomorphic functions in complex order associating Sălăgean q-differential operator”. Science and Technology Indonesia 9.4 (2024), pp. 981–988. DOI: https://doi.org/10.26554/sti.2024.9.4.981-988.
[18] E. E. Ali, H. M. Srivastava, W. Kouta, R. M. El-Ashwah, and A. M. Albalah. “The second Hankel determinant and the Fekete–Szegö functional for a subclass of analytic functions by using the q-Sălăgean derivative operator”. Alexandria Engineering Journal 116 (2025), pp. 141–146. DOI: https://doi.org/10.1016/j.aej.2024.12.019.
[19] A. O. Mostafa and G. M. El-Hawsh. “Fekete–Szegö results for certain class of meromorphic functions using q-derivative operator”. Afrika Matematika 36 (2025), 50. DOI: https://doi.org/10.1007/s13370-024-01223-3.
[20] S. Kanas and D. Răducanu. “Some class of analytic functions related to conic domains”. Mathematica Slovaca 64.5 (2014), pp. 1183–1196. DOI: https://doi.org/10.2478/s12175-014-0268-9.
[21] S. Y. Tseu and A. Janteng. “Fekete–Szegö Functional for Classes Xnq(ϕ) and Ynq(ϕ)”. Malaysian Journal of Fundamental and Applied Sciences 20.2 (2024), pp. 435–443. DOI: https://doi.org/10.11113/mjfas.v20n2.3228.
[22] D. Nabil, M. O. Oluwayemi, A. Shahin, and H. Darwish. “The Fekete–Szegö inequality for a certain subclass of analytic functions of complex order related to the q-Srivastava–Attiya operator”. Mathematics 14.4 (2026), 695. DOI: https://doi.org/10.3390/math14040695.
DOI: https://doi.org/10.18860/cauchy.v11i2.45253
Refbacks
- There are currently no refbacks.
Copyright (c) 2026 Dr.Victor Wanjala, Beatrice Adhiambo

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.
Editorial Office
Mathematics Department,
Maulana Malik Ibrahim State Islamic University of Malang
Gajayana Street 50 Malang, East Java, Indonesia 65144
e-mail: cauchy@uin-malang.ac.id

CAUCHY: Jurnal Matematika Murni dan Aplikasi is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.







